MAUDE Adverse Event Report: UNKNOWN DRIVE; BED, SEMI ELECTRIC

UNKNOWN DRIVE; BED, SEMI ELECTRIC
Model Number 15030
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Fall (1848); Limb Fracture (4518)
Type of Reportable Event Serious Injury
Event or Problem Description
(b)(4) is the initial importer of the device which is a bed.The device has not been returned for evaluation.We will file a follow up if additional data becomes available.The device was installed without the headboard and footboard.The mattress slipped off the bed.The end user threw herself to the floor because she was miserable.She was taken to the hospital where she stayed overnight.She broke her arm in the fall.The device did not precipitate the incident.

Brand Name
DRIVE
Common Device Name
BED, SEMI ELECTRIC
Manufacturer (Section D)
UNKNOWN
MDR Report Key12510847
Report Number2438477-2021-00049
Device Sequence Number11612489
Product Code FNL
UDI-Device Identifier00822383111094
UDI-Public822383111094
Combination Product (Y/N)N
Initial Reporter StateWV
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Importer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 09/21/2021
Report Date (Section F) 09/21/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model Number15030
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date08/26/2021
Event Location Home
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date09/21/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Date Report Sent to FDA09/21/2021